# SDR UPS99828581

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558451
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, HEAVY CORROSION ON BATHTUB FITTING, FWD SIDE OF FS 1220 BETWEEN LONG 34L TO 35L.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2D.
